# SDR DALA2021100506092

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,454 hours, 16,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 SEVERAL DAMAGE AREAS WERE NOTED ON THE LH LOWER WING SKIN HONEYCOMB PANEL, WS 1106. ER/A 594585-14 SECTION I WAS ACCOMPLISHED. CORRECTIVE ACTION: REF ER/A 594585-14 REV ORIG. (1971844)
